| Model Number |
453976 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of the lad.Stent struts were found to be defective prior to placement in patient at time of stent preparation.The stent was set off to the side, and another stent was opened for use without any adverse events.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that the stent is deformed at its proximal end, i.E.Few stent struts are bent outwards.Outside of the deformed zone the crimped diameter of the stent complies with the specification.Stent imprints on the exposed balloon surface indicate that the bent struts were initially crimped on the balloon.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.